# SDR 2008UALA05515

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 68,348 hours, 11,236 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Condition: Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L ESCAPE SLIDE PRESSURE LOW.  FOUND SLIDE PRESSURE LOW.  REPLACED 1R ESCAPE SLIDE PACK.  OKAY FOR SERVICE.
